MAUDE Adverse Event Report: MEDTRONIC MINIMED GUIDE MMT-100T IPORT 2PK NEEDLE 6MM

MEDTRONIC MINIMED GUIDE MMT-100T IPORT 2PK NEEDLE 6MM
Model Number MMT-100T
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer's mother reported via phone call that they experienced high blood glucose level of 488 mg/dl.The customer is using an iport and is having high blood glucose.Per the customer's mother the customer received the iport as sample, this is the first time using it and that the site does not look damage and fully inserted into the skin however, after the iport was removed found the cannula was bent.The product will be returned for analysis.
 
Additional Manufacturer Narrative
The case-(b)(4) was reported in error.

Brand Name
GUIDE MMT-100T IPORT 2PK NEEDLE 6MM
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key6611250
Report Number2032227-2017-20674
Device Sequence Number12448
Product Code OYC
UDI-Device Identifier05705244009356
UDI-Public(01)05705244009356(017)20200201
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 08/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/01/2020
Device Model NumberMMT-100T
Device Catalogue NumberMMT-100T
Device Lot Number5180544
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2017
Supplement Date Received by Manufacturer05/06/2017
Initial Report FDA Received Date06/05/2017
Supplement Report FDA Received Date08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age9 YR
Patient Weight82